Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 1, Pages 45-57
http://dx.doi.org/10.1155/AAA.2005.45

Semiclassical fundamental solutions

Department of Mathematics, University of California, 103 Multipurpose Science and Technology Building, Irvine 92697, CA, USA

Received 5 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patrick Guidotti, “Semiclassical fundamental solutions,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 45-57, 2005. doi:10.1155/AAA.2005.45